The doctoc persribed me prozac 10mg i never took this before its for my panic attacks i cant drive in fog ,rain ,snow i cant drive to places i have never been and sometimes i cant drive to places i have i am scared of everything storms evreything i cant control im sick of it i want to be normal again i used to go everywhere have fun and im keeping my kids from haveing fun cause i cant take them to do it they are still young and i dont want to be like this anyway i could go on and on but i wont so now the doctor wants me to take it but i cant im scared i read about it and i shouldnt have that was a mistake now i think all the side affects will happen to me im haveing a panic attack thinking about taking it but i need it will i feel weird when i take it please someone that has been here before help me help my self
There aren't many meds that will help you if you continue to spin like this. Breathe, take a deep breath, consider, "Do I have faith and confidence in my Doctor?" "Will anything I read on the Internet [of all places] really calm me down?
This medication was prescribed by the Dr who diagnosed you and believes it will help you. Your concerns about it are valid, but your worries, fears and doubts must be directed to the Dr. That's who knows you best, that's who needs to know your concerns to best help you both now and in the future.
Do know that it is very common to feel as though this medication is making you a tad worse, not better the first few days. If you know this in advance it won't freak you out and you'll be less prone to stop, which will complicate things all the more.
Also know no two people will have the same experience with it, as meds like this react to individuals very differently, so "reading" will more than likely add to your worries and ruminating fears.
Please do you and yours the best thing, which is to direct all this right back at the Dr, not the Internet which is overflowing with anything from comfort to panic and everything in between. Make sense?
The internet has a wealth of information, but it is the most dangerous type of information sometimes. I am guilty of being an internet surfer, looking for patient forums, reviews, side effects. We are our own worst enemies when it comes to believing everything on the internet or relying on it. So I agree, trust your doctor. Saying you want to be normal again is the first step in getting better. It may take a couple of weeks, but you will see an improvement. Prozac is an old drug - I think 1987, but it has proved to be tried and true. You can work through this. I have taken it for two days now, and already feel calmer - same dose as yours. Good luck and keep us posted.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 46 answers
Posted 19 Feb 2012 • 10 answers
Posted 13 Jan 2014 • 4 answers
Posted 21 Mar 2015 • 3 answers
Posted 22 Oct 2018 • 2 answers